zbMATH — the first resource for mathematics

The mixed boundary value problem for the inhomogeneous Cimmino system. (English) Zbl 1312.35040
Summary: In this article, we first propose a kind of mixed boundary value problem for the inhomogeneous Cimmino system, which consists of first order linear partial differential equations in \(\mathbb{R}^{4}\). Then, by using the one-to-one correspondence between the theory of quaternion valued hyperholomorphic functions and that of Cimmino system’s solutions, we transform the problem as stated above into a problem related to the \(\psi\)-hyperholomorphic functions in quaternionic analysis. Moreover, we show the boundedness, Hölder continuity, and generalized derivatives of a kind of singular integral operator \(^{\psi }T_{\mathbb{C}^{2}}[g]\) related to \(\psi\)-hyperholomorphic functions in quaternionic analysis. Lastly, the solution of the mixed boundary value problem for the inhomogeneous Cimmino system is explicitly described.

35F05 Linear first-order PDEs
Full Text: DOI
[1] Gürlebeck, K, Sprössig, W: Quaternionic and Clifford Calculus for Physicists and Engineers. Wiley, New York (1997) · Zbl 0897.30023
[2] Adler, SL, Quaternionic quantum field theory, Commun. Math. Phys., 104, 611-656, (1986) · Zbl 0594.58059
[3] Sprössig, W, Quaternionic operator methods in fluid dynamics, Adv. Appl. Clifford Algebras, 18, 963-978, (2008) · Zbl 1320.76096
[4] Alesker, S, Quaternionic Monge-Ampère equations, J. Geom. Anal., 13, 205-238, (2003) · Zbl 1058.32028
[5] Yang, PW; Li, D, \(H_{λ}\)-regular vector functions and their boundary value problems, Bound. Value Probl., 2012, (2012) · Zbl 1276.30061
[6] Cimmino, G: Su alcuni sistemi lineari omogenei di equazioni alle derivate parziali del primo ordine. Rend. Semin. Mat. Univ. Padova 12, 89-113 (1941)
[7] Dragomir, S; Lanconelli, E, On first order linear PDE systems all of whose solutions are harmonic functions, Tsukuba J. Math., 30, 149-170, (2006) · Zbl 1123.35011
[8] Abreu Blaya, R; Bory Reyes, J; Guzmán Adán, A; Schneider, B, Boundary value problems for the cimmino system via quaternionic analysis, Appl. Math. Comput., 219, 3872-3881, (2012) · Zbl 1311.30030
[9] Iftimie, V, Functions hypercomplexes, Bull. Math. Soc. Sci. Math. Roum., 57, 279-332, (1965) · Zbl 0177.36903
[10] Gilbert, RP, Buchanan, JL: First Order Elliptic Systems: A Function Theoretic Approach. Academic Press, New York (1983) · Zbl 0529.35006
[11] Wen, GC: Recent Progress in Theory and Applications of Modern Complex Analysis. Science Press, Beijing (2010) · Zbl 1196.01031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.